Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 69, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 28, 2015, 2:21 AM PDT. It took effect at Jun 28, 2015, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2015, 2:21 AM PDT (09:21 UTC)
- In effect from
- Jun 28, 2015, 12:00 PM PDT
- Expired
- Jun 28, 2015, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
386 WHUS76 KMTR 280921 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 221 AM PDT SUN JUN 28 2015 PZZ570-281730- /O.NEW.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-281730- /O.NEW.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-281730- /O.NEW.KMTR.SC.Y.0070.150629T1000Z-150630T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-281730- /O.NEW.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-281730- /O.NEW.KMTR.SC.Y.0069.150628T1900Z-150629T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-281730- /O.NEW.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281730- /O.NEW.KMTR.SC.Y.0070.150629T1000Z-150630T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM MONDAY TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-281730- /O.NEW.KMTR.SC.Y.0070.150629T1900Z-150630T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 221 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT MONDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
962 WHUS76 KMTR 281605 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 905 AM PDT SUN JUN 28 2015 PZZ576-290015- /O.EXT.KMTR.SC.Y.0070.150629T0900Z-150630T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-290015- /O.EXT.KMTR.SC.Y.0070.150629T0900Z-150630T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-290015- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-290015- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-290015- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-290015- /O.CON.KMTR.SC.Y.0069.150628T1900Z-150629T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-290015- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-290015- /O.CON.KMTR.SC.Y.0070.150629T1900Z-150630T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 905 AM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
954 WHUS76 KMTR 282142 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 242 PM PDT SUN JUN 28 2015 PZZ570-290545- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-290545- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-290545- /O.CON.KMTR.SC.Y.0070.150629T0900Z-150630T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-290545- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-290545- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-290400- /O.CON.KMTR.SC.Y.0069.000000T0000Z-150629T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-290545- /O.CON.KMTR.SC.Y.0070.150629T0900Z-150630T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-290545- /O.CON.KMTR.SC.Y.0070.150629T1900Z-150630T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 242 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
951 WHUS76 KMTR 290401 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 901 PM PDT SUN JUN 28 2015 PZZ530-290515- /O.EXP.KMTR.SC.Y.0069.000000T0000Z-150629T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ570-291215- /O.EXT.KMTR.SC.Y.0070.150629T2200Z-150630T1600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-291215- /O.EXT.KMTR.SC.Y.0070.150629T2200Z-150630T1600Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-291215- /O.EXT.KMTR.SC.Y.0070.150629T0900Z-150630T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-291215- /O.EXT.KMTR.SC.Y.0070.150629T2200Z-150630T1600Z/ POINT ARENA TO POINT REYES TO 10 NM- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-291215- /O.EXT.KMTR.SC.Y.0070.150629T0900Z-150630T1600Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM MONDAY TO 9 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-291215- /O.CON.KMTR.SC.Y.0070.150629T2200Z-150630T1000Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 AM PDT TUESDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-291215- /O.CON.KMTR.SC.Y.0070.150629T1900Z-150630T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 901 PM PDT SUN JUN 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY. * WINDS: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 10:41 PM PDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 27, 10:41 PM PDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1041 PM PDT SAT JUN 27 2015
.SYNOPSIS...NO SIGNIFICANT CHANCES ARE FORECAST THROUGH SUNDAY.
EXPECT CONTINUED MID AND HIGH LEVEL CLOUDS OVER THE REGION ALONG
WITH SEASONABLY WARM WEATHER. BY MONDAY HIGH PRESSURE WILL BEGIN
TO BUILD LEADING TO ANOTHER INLAND WARMING TREND WITH 90S TO NEAR
100 FORECAST BY TUESDAY...CONTINUING INTO WEDNESDAY. SLIGHT
COOLING IS THEN EXPECTED LATE IN THE WEEK.
&&
.DISCUSSION...AS OF 8:45 PM PDT SATURDAY...THE MARINE LAYER TODAY
WAS NEARLY 1000 FEET DEEPER COMPARED TO YESTERDAY. THIS RESULTED
IN SIGNIFICANTLY COOLER CONDITIONS ACROSS INLAND AREAS
TODAY...WHERE HIGH TEMPERATURES WERE ANYWHERE FROM 10 TO 20
DEGREES COOLER THAN YESTERDAY. MOST COASTAL LOCATIONS EXPERIENCED
SLIGHT WARMING DUE TO EARLIER CLEARING OF LOW CLOUD COVER.
SOUTHERLY FLOW BETWEEN A WEAK LOW OFFSHORE AND A LARGE HIGH
PRESSURE RIDGE CENTERED OVER THE GREAT BASIN CONTINUED TO ADVECT
CONSIDERABLE MID AND HIGH LEVEL MOISTURE NORTHWARD ACROSS
CALIFORNIA TODAY. THE ONLY PLACE IN WHICH THERE WAS SUFFICIENT
MID/UPPER LEVEL INSTABILITY COINCIDENT WITH THIS MOISTURE TO
TRIGGER THUNDERSTORMS WAS OVER THE SIERRA NEVADA. RADAR HAS BEEN
SHOWING SOME WEAK RETURNS SPREADING INTO SOUTHERN MONTEREY AND SAN
BENITO COUNTIES SINCE LATE AFTERNOON. MOST OF THESE RETURNS HAVE
BEEN ABOVE 15K FEET AND SO ITS UNLIKELY ANYTHING MORE THAN A FEW
SPRINKLES HAVE REACHED THE GROUND. A FORECAST UPDATE EARLY THIS
EVENING INCLUDED ADDING A SLIGHT CHANCE OF EVENING SHOWERS TO MUCH
OF MONTEREY COUNTY AND SAN BENITO COUNTY. IT'S POSSIBLE THAT SOME
OF THIS ELEVATED SHOWER ACTIVITY WILL REACH THE EASTERN FRINGES OF
THE SF BAY AREA OVERNIGHT. WILL CONTINUE TO MONITOR...BUT LATEST
MODEL OUTPUT INDICATES THERE WILL BE INSUFFICIENT INSTABILITY FOR
THUNDERSTORM DEVELOPMENT.
NOT MUCH CHANGE IS FORECAST FOR SUNDAY. THE UPPER LOW OFFSHORE
WILL BEGIN TO LIFT TO THE NORTH. THIS WILL CAUSE THE UPPER FLOW TO
VEER FROM SOUTH TO SOUTHWEST...WHICH WILL BRING DRIER AIR IN ALOFT
BY THE END OF THE DAY. WE WILL STILL PROBABLY SEE SOME MID AND
HIGH LEVEL CLOUDS....BUT SHOWER/THUNDERSTORM CHANCES WILL BE EVEN
MORE REMOTE TOMORROW. TEMPERATURES TOMORROW ARE NOT EXPECTED TO
CHANGE MUCH FROM TODAY.
A WARMING TREND IS FORECAST FROM MONDAY THROUGH WEDNESDAY OF NEXT
WEEK AS THE UPPER RIDGE OVER THE WESTERN CONUS STRENGTHENS TO THE
WEST ACROSS CALIFORNIA. TEMPERATURES WILL CLIMB ABOVE NORMAL BY
MONDAY AND THEN WELL ABOVE NORMAL BY TUESDAY FOR INLAND AREAS.
INLAND VALLEY LOCATIONS ARE FORECAST TO BE IN THE 90S TO AROUND
100 BY TUESDAY...CONTINUING INTO WEDNESDAY. COASTAL AREAS WILL
WARM TOO...BUT NOT BY NEARLY AS MUCH AS INLAND AREAS. A WEAK
ONSHORE FLOW IS EXPECTED TO MAINTAIN TYPICAL MILD SUMMER COASTAL
CONDITIONS.
TUESDAY AND WEDNESDAY LOOK TO BE THE WARMEST DAYS OF NEXT
WEEK. THE MEDIUM RANGE MODELS AGREE ON MODEST COOLING LATE IN THE
WEEK. THE FLOW ALOFT IS FORECAST TO TRANSITION FROM SOUTHWEST TO
SOUTHEAST DURING THE SECOND HALF OF THE WEEK...AND LIKELY RESULT
IN AN INCREASE IN MID AND HIGH LEVEL MOISTURE BY LATE IN THE
WEEK...ALONG WITH THE POTENTIAL FOR ELEVATED CONVECTION.
&&
.AVIATION...AS OF 10:40 PM PDT SATURDAY...MONSOONAL MOISTURE HAS
BROUGHT AN ABUNDANCE OF HIGH CLOUDS ACROSS THE REGION THIS EVENING.
THESE HIGH CLOUDS LIT UP THE RADAR WITH A FEW SHOWERS ACTUALLY
REACHING THE GROUND. HOWEVER MOST FELL AS VIRGA. STRATUS IS
ANTICIPATED TO RETURN LATE TONIGHT. LIGHT ONSHORE FLOW WILL
BECOME LIGHT AND LOCALLY VARIABLE OVERNIGHT. MODERATE CONFIDENCE.
VICINITY OF KSFO...VFR IS EXPECTED TO PREVAIL FOR THE NEXT COUPLE
HOURS WITH LOW CLOUDS RETURNING AROUND 830Z TONIGHT. CLEARING IS
ANTICIPATED BETWEEN 17Z-18Z SUNDAY MORNING. LIGHT WINDS.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...IFR CIGS EXPECTED TO RETURN
OVERNIGHT. CLEARING IS ANTICIPATED BETWEEN 16Z-17Z SUNDAY
MORNING. LIGHT WINDS.
&&
.MARINE...AS OF 8:42 PM PDT SATURDAY...LIGHT SOUTHERLY WINDS WILL
PREVAIL ACROSS THE COASTAL WATERS AS A WEAK LOW PRESSURE SYSTEM
REMAINS POSITIONED JUST OFF OF THE CENTRAL CALIFORNIA COAST
THROUGH AT LEAST SUNDAY AFTERNOON. THE LOW PRESSURE SYSTEM WILL
SLIDE NORTH OF THE AREA SUNDAY WITH NORTHERLY WINDS RETURNING TO
THE AREA SUNDAY NIGHT.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...NONE.
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CW
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 2:21 AM PDT | Small Craft Advisory | MTR | 3 days |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.